MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; NORTH MINOR PACK-LF

MEDLINE INDUSTRIES LP; NORTH MINOR PACK-LF
Catalog Number DYNJ0166780R
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/03/2022
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility during a procedure an 18x18 lap sponge 'fell apart and had to be removed from the wound during surgery'.No additional information is available.
 
Additional Manufacturer Narrative
According to the facility during a procedure an 18x18 lap sponge 'fell apart and had to be removed from the wound during surgery'.No additional information is available as the facility was unable to provide any further details.The sample is not available and is unable to be returned for evaluation.No additional information is available.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
NORTH MINOR PACK-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key13891768
Report Number1423395-2022-00009
Device Sequence Number16589178
Product Code FDE
UDI-Device Identifier10195327021559
UDI-Public10195327021559
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJ0166780R
Device Lot Number21JMF304
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2022
Initial Report FDA Received Date03/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown